Join the 'Fish Oil' group to help and get support from people like you.
Fish Oil Questions
We found 94 questions associated with the 'Fish Oil' topic.
Posted 21 Sep 2013 by • 4 answers
I'm taking a multi, b complex, probiotic, and fish oil. I'm on 20 mg citalopram. My main side effect is the tired lethargic feeling so I'm hoping the supplements will help a bit.
Posted 21 hours ago by • 0 answers
Chronic ms fatigue. Simply crash after little effort. I'm limited in my daily activities because of fatigue. I cannot exercise due to exhaustion. I take vit d ,magnesium, vit k2,fish oils and schisandra. I'm still exhausted on a daily basis. It affects my gait and balance thus causing ...
Posted 13 days ago by • 0 answers
I am 65 and just started tennis lessons and a fitness regime. I thought that Omega 3 fish oil might be a good supplement to take for support of joints and muscles.
Posted 16 Jul 2017 by • 2 answers
... Trialing EPA fish oil and zinc.
Posted 13 Apr 2016 • 1 answerFAQ by Drugs.com
Posted 13 Mar 2017 by • 0 answers
I've been on humira for 2 weeks now, i started on the metroxtrate for a while but it started pulling out my hair. So now I'm on the humira as well as fish oil, turmeric and vitamin D, vitamin c pills. Haven't had any pain in my legs. I really dont know if it's from the fish oil ...
I have noticed when taking fish oil that I develop a slight brain fog - does this sound familiar to?
Posted 15 Feb 2017 by • 1 answer
... anyone else and does anyone know why this happens when it is supposed to help focus and concentration, not reduce it?
Posted 4 Jan 2017 by • 0 answers
What is the best way to administer medication like docusat 100mg, or fish oil capsule for elderly person wit Dysphagia? We crush other medications. Thanks.
Posted 14 Oct 2016 by • 0 answers
Posted 23 Jul 2016 by • 0 answers
Like gabapentin, fish oil, magnesium, tumeric capsule, tramadol, acyclovair, mobic?
Posted 1 Jul 2016 by • 0 answers
... skin rashes. I did not change my diet and i was not exposed to any other skin irritants. The itchiness sort of subsided while I was taking prednisone. But now that I am done with it, the rashes and itchiness recur. Please help
Posted 23 Apr 2016 by • 1 answer
I recently started taking fish oil capsules in hopes of hydrating my dry skin. I have been taking one pill nightly for about a week now and have noticed I am having pretty painful heartburn. I have never had heartburn before. Could this be from the fish oil and if so is there anyway to prevent it? ...
Posted 4 May 2010 by • 3 answers
Over the counter meds list the amount of Omega 3 (say 900 mg in a 1200 mg labeled bottle). Lavaza doesn't include such a listing. I take a 1gm pill of Lavaza. How much of that is Omega 3? Why should I pay the perscription cost when I can get fish oil at much less cost?
Posted 18 May 2016 by • 0 answers
Posted 5 May 2016 by • 0 answers